Acta Ichthyologica et Piscatoria 12(1): 117-126, doi: 10.3750/AIP1982.12.1.09
Effects of linear dimensions of conical netting constructions on properties of their resistance
expand article infoS. Dudko, J. Świniarski, Z. Przybyszewski, Z. Kwidziński, P. Nowakowski, H. Sendłak
Open Access
Studies on 34 conical and cylindrical netting constructions were made. Regardless of hauling speed, geometric characteristics of netting surfaces, and webbing characteristics, the resistance coefficient of conical constructions (within the method error of ± 12%) was found to be independent of their linear dimensions. The conclusions are valid for geometrically similar netting surfaces of a mouth diameter amounting to D ≥ 0.95 m.